Open Access
Translator Disclaimer
December, 1991 Some Properties of the Kaplan-Meier Estimator for Independent Nonidentically Distributed Random Variables
Mai Zhou
Ann. Statist. 19(4): 2266-2274 (December, 1991). DOI: 10.1214/aos/1176348399

Abstract

In this paper we study the Kaplan-Meier estimator in the case where survival and censoring times are not all i.i.d. We prove several results which are analogous to those shown by van Zuijlen in the complete data case.

Citation

Download Citation

Mai Zhou. "Some Properties of the Kaplan-Meier Estimator for Independent Nonidentically Distributed Random Variables." Ann. Statist. 19 (4) 2266 - 2274, December, 1991. https://doi.org/10.1214/aos/1176348399

Information

Published: December, 1991
First available in Project Euclid: 12 April 2007

zbMATH: 0756.62017
MathSciNet: MR1135177
Digital Object Identifier: 10.1214/aos/1176348399

Subjects:
Primary: 60E15
Secondary: 60G30

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.19 • No. 4 • December, 1991
Back to Top